Large deviations for almost Markovian processes. (English) Zbl 0649.60032

Results of large deviations are obtained without the use of the contraction principle, exploited earlier, in the case when there exists a continuous mapping transforming the homogeneous process considered into a Markov process satisfying the Donsker-Varadhan assumptions. Complete results are obtained for the class of processes which generalizes the class of Feller processes to non-Markovian situations.
Reviewer: T.Shervashidze


60F10 Large deviations
60G99 Stochastic processes
Full Text: DOI


[1] Accardi, L., Local perturbations of conditional expectations, J. Math. Anal. Appl., 72, 34-69 (1979) · Zbl 0435.60100
[2] Accardi, L., Olla, S.: Donsker and Varadhan’s theory for stationary processes. Preprint June 1984
[3] Bolthausen, E.: Laplace approximations for Markov process expectations. Preprint 1984
[4] Donsker, M. D.; Varadhan, S. R.S., Asymptotic evaluation of certain Markov process expectations for large time (I), Commun Pure Appl. Math., 28, 1-47 (1975) · Zbl 0323.60069
[5] Donsker, M. D.; Varadhan, S. R.S., Large deviations for stationary gaussian processes, Commun. Math. Phys., 97, 187-210 (1985) · Zbl 0646.60030
[6] Ellis, R. S., Large deviations for a general class of random vectors, Ann. Probab., 12, 1-12 (1984) · Zbl 0534.60026
[7] Lee, T.Y.: Large deviation theory for empirical density of non interacting infinite particle systems. Ph.D. Thesis, Courant Institute, New York University, June 1986
[8] Orey, S.: Large deviations in ergodic theory. Preprint 1985 · Zbl 0585.60039
[9] Ruelle, D., Thermodinamical formalism. Encyclopedia of Mathematics and its Applications, vol. 5 (1978), Reading, Mass.: Addison Wesley, Reading, Mass. · Zbl 0401.28016
[10] Sheu, S.J., Chiang, T.S.: Large deviation of some infinite-dimensional Markov processes. Preprint 1986 · Zbl 0637.60036
[11] Strook, D. W., An introduction to the theory of large deviations (1984), Berlin Heidelberg New York Tokyo: Springer, Berlin Heidelberg New York Tokyo · Zbl 0552.60022
[12] Sullivan, W. G., Potentials for almost Markovian random fields, Comm. Math. Phys., 33, 61-74 (1973) · Zbl 0267.60108
[13] Takahashi, Y.: Entropy functional (free energy) for dynamical systems and their random perturbations. Taniguchi Symposium on Stochastic Analysis, pp. 437-467. Kataka 1982 · Zbl 0553.60097
[14] Varadhan, S. R.S., Asymptotic probabilities and differential equations, Commun. Pure Appl. Math., 19, 261-286 (1966) · Zbl 0147.15503
[15] Varadhan, S.R.S.: Large deviations and applications. SIAM (1984) · Zbl 0549.60023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.